# SDR AALA202404118458

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 49,493 hours, 18,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM PANEL SHOWS CHECK PRESSURE MESSAGE FOR DOOR 3R. SERVICED 3R CABIN DOOR EMERGENCY DOOR ASSIST BOTTLE TO FULL PER AMM 52-10-00.
